MathSciNet Relay Station
MathSciNet bibliographic data
MR160196 (28 #3410) 54.78
Haken, Wolfgang Über das Homöomorphieproblem der 3-Mannigfaltigkeiten. I. (German) Math. Z. 80 1962 89–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement